... Symptoms started 5 days after a cortisone shot in knee and 6 days after an transvaginal ultrasound. This has been ongoing for 6 days. I am trying to determine what is causing the bleeding (bright red); where the source of the bleeding is located, and am wondering if the cortisone injection may have interacted with the spironolactone. There were no immediate issues after the TVU. Many thanks for any guidance
When I took steroids after developing shingles, it affected this system for me as well. But this could also be a serious symptom of endometrial cancer, so see your doctor ASAP.
Spiro is a powerful hormone. It's what is used to turn Bruce Jenner into Kaitlyn Jenner, so it's not surprising that it affects this system. Add cortisone to that (even though local, it might have systemic effects), and the effects could possibly be amplified.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was born with (Adrenal Disease), I am 22 yrs. old, Female, I take Cortisone ace 25mg.(1+1/4 day),?
Posted 1 Feb 2012 • 1 answer
Posted 31 Aug 2013 • 2 answers
Mirena - Ok so I just got the merana 4 days ago because of very heavy bleeding . I have no kinds but
Posted 22 Jul 2014 • 1 answer
Posted 16 Jan 2016 • 0 answers
I have been post-menopausal for over a year, & I am bleeding again... My female organs hurt & there?
Posted 20 Jun 2016 • 0 answers